# SDR SWAA2024090332338

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N8538V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63586
- Aircraft time: 24,016 hours, 12,129 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE AFT PYLON HAS A CRACK IN THE AFT A-FRAME THAT STARTS AT A PREVIOUSLY DOCUMENTED CRACK. IT BEGINS IN THE FRAME RADIUS AND ENDS IN THE SAME RADIUS. CRACK IS .150 LONG. SEE PREVIOUS WRITE UP. SEE ORIGINAL WRITE UP TTG8Q00VK0GY.<[01] 04 - REPAIRED PER [EA M-23-154-01884-REPREF (737-700/-800 - SWA-REPAIR- CRACK; #1/#2 ENGINE PYLON AFT STRUT SUPPORT FAIRING ASSY- REPAIR REFERENCE)] REF/ TTG8Q00VK0GY
